# SDR AALA2019101089001

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,609 hours, 21,477 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Recirc Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: WIRING FOR RECIRC FAN LOCATED IN FWD CARGO, AFT BULKHEAD, LH SIDE IS CHAFFED AND APPEARS DAMAGED. FOUND 2 DAMAGED WIRES CHAFFING ON BACKSHELL, RETERMINATED PLUS AND CONNECTOR, ROTATED BACKSHELL TO PREVENT FURTHER CHAFFING. IAW E190 SWPM 20-62-00, 20-52-00, 20-21-20, 20-31-01, AWM 21-24-50.
